Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Dehn surgery on knots in 3-manifolds


Author: Marc Lackenby
Journal: J. Amer. Math. Soc. 10 (1997), 835-864
MSC (1991): Primary 57N10; Secondary 57M25
MathSciNet review: 1443548
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 57N10, 57M25

Retrieve articles in all journals with MSC (1991): 57N10, 57M25


Additional Information

Marc Lackenby
Affiliation: Department of Pure Mathematics and Mathematical Statistics, University of Cambridge, 16 Mill Lane, Cambridge, CB2 1SB, England
Email: ml128@pmms.cam.ac.uk

DOI: http://dx.doi.org/10.1090/S0894-0347-97-00241-5
PII: S 0894-0347(97)00241-5
Received by editor(s): April 26, 1996
Received by editor(s) in revised form: April 22, 1997
Article copyright: © Copyright 1997 American Mathematical Society